# SDR C2XA99BT076

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - CO4218 - DURING ROUTINE INSPECTION, FOUND RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED RIGHT OVERWING EMERGENCY LIGHT, OPS CHECKED SYSTEM GOOD.  (M)
